# SDR CA970221004

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 542088030008
- Condition: Intermittent
- Location: Gear Motor
- Stage of operation: LD
- Nature of condition: G, P
- Precautionary procedure: L

## Discrepancy

(CAN) PILOT UNABLE TO GET INDICATION OF GEAR DOWN AND LOCKED. FLEW BY TOWER AND THEN LANDED SAFELY. GEAR MOTOR FOUND UNSERVICEABLE BUT WORKED IN THE SHOP AFTER REMOVAL. REPLACED THE PRESSURE SWITCH AND INSTALLED A DIODE AS PER SERVICE LETTER, IN ORDER TO EXTEND THE SWITCH LIFE.
